# SDR CHQA200900183

- Difficulty date: August 25, 2009
- Submitted: August 27, 2009
- Operation: Air carrier
- Aircraft: N257JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145812
- Aircraft time: 13,813 hours, 12,008 cycles
- Engine: Allsn AE3007A
- Engine time: 12,366 hours, 10,233 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE FLOOR PROXIMITY LIGHT STRIPS 2 AND 3 WERE INOP WHEN TESTED.  THE NR 3 INVERTER WAS REPLACED AND THE SYSTEM OPS CHECKED GOOD.
